By Topic

On a root distribution criterion for interval polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Soh, C.B. ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore

H. Kokame and T. Mori (1991) and C.B. Soh (1990) derived conditions under which an interval polynomial has a given number of roots in the open left-half plane and the other roots in the open right-half plane. However, the one-shot-test approach using Sylvester's resultant matrices and Bezoutian matrices implies that the implemented conditions are only sufficient (not necessary) for an interval polynomial to have at least one root in the open left-half plane and open right-half plane. Alternative necessary and sufficient conditions, which only require the root locations of four polynomials to check the root distribution of an interval polynomial, are presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 12 )